# SDR 2008UALA03703

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3561
- Condition: Damaged
- Location: Bs 465 S36l-38r
- Part time: 66,885 hours, 10,911 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXT FUSELAGE SKIN CREASED AT BS 465 STR 36L TO 38R.  REPAIRED SKIN CREATED CF9055 TO FOLLOW UP INSPECTION.  AC OK FOR SERVICE.
